# SDR ASAA2023010641430

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 33,850 hours, 10,658 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HEAT OVERHEATED, FOLLOWED QRH, OVERHEAT REMAINED ILLUMINATED. GROUNDED - YES. NO OVERHEAT LIGHT - SYS BITE TESTS GOOD.
